G-convergence of monotone operators
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 3, p. 123-160
@article{AIHPC_1990__7_3_123_0,
     author = {Chiad\'o Piat, Valeria and Dal Maso, Gianni and Defranceschi, Anneliese},
     title = {G-convergence of monotone operators},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {3},
     year = {1990},
     pages = {123-160},
     zbl = {0731.35033},
     mrnumber = {1065871},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_3_123_0}
}
Chiado'Piat, Valeria; Dal Maso, Gianni; Defranceschi, Anneliese. G-convergence of monotone operators. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 3, pp. 123-160. http://www.numdam.org/item/AIHPC_1990__7_3_123_0/

[1] A. Ambrosetti and C. Sbordone, Γ-convergenza e G-convergenza per problemi non lineari di tipo ellittico, Boll. Un. Mat. Ital., 13, 1976, pp. 352-362. | MR 487703 | Zbl 0345.49004

[2] H. Attouch, Introduction a l'homogénisation d'inéquations variationnelles, Rend. Sem. Mat. Univ. Politec. Torino, Vol. 40, 1982, pp. 1-23. | MR 724197 | Zbl 0523.35004

[3] H. Attouch, Variational convergence for functions and operators, Pitman, London, 1984. | MR 773850 | Zbl 0561.49012

[4] V. Barbu and Th. Precupanu, Convexity and optimization in Banach spaces, Editura Academiei, Bucuresti, 1978. | MR 513634 | Zbl 0379.49010

[5] A. Bensoussan, J.-L. Lions and G. Papanicolaou, Asymptotic analysis for periodic structures, North Holland, Amsterdam, 1978. | MR 503330 | Zbl 0404.35001

[6] L. Boccardo and Th. Gallouet, Homogenization with jumping nonlinearities, Ann. Mat. Pura Appl., Vol. 138, 1984, pp. 211-221. | MR 779543 | Zbl 0568.35038

[7] L. Boccardo and F. Murat, Remarques sur l'homogénéisation de certains problèmes quasi linéaires, Portugal. Math., Vol. 41, 1982, pp. 535-562. | MR 766874 | Zbl 0524.35042

[8] L. Boccardo and F. Murat, Homogénéisation de problèmes quasi linéaires, Studio di problemi-limite della analisi funzionale (Bressanone, 1981), 13-51, Pitagora editrice, Bologna, 1982.

[9] H. Brezis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam, 1973. | MR 348562 | Zbl 0252.47055

[10] F.E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proceedings of Symposia Pure Math., 18, American Mathematical Society, 1976. | Zbl 0327.47022

[11] C. Castaing and M. Valadier, Convex analysis and measurable multifunctions, Lec. Notes Math., 580, Springer-Verlag, Berlin, 1977. | MR 467310 | Zbl 0346.46038

[12] E. De Giorgi and S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine, Boll. Un. Mat. Ital., Vol. 8, 1973, pp. 391-411. | MR 348255 | Zbl 0274.35002

[13] N. Fusco and G. Moscariello, On the homogenization of quasilinear divergence structure operators, Ann. Mat. Pura Appl., Vol. 146, 1987, pp. 1-13. | MR 916685 | Zbl 0636.35027

[14] N. Fusco and G. Moscariello, Further results on the homogenization of quasilinear operators, Ricerche Mat. 35, 1986, pp. 231-246. | MR 932435 | Zbl 0658.35016

[15] F. Hiai and H. Umegaki, Integrals, conditional expectations, and martingales of multivalued functions, J. Multivariate Anal., 7, 1977, pp. 149-182. | MR 507504 | Zbl 0368.60006

[16] K. Kuratowski, Topology, Academic Press, New York, 1968. | MR 259835

[17] M. Matzeu, Su un tipo di continuità dell'operatore subdifferenziale, Boll. Un. Mat. Ital., Vol. 14-B, 1977, pp. 480-490. | MR 461235 | Zbl 0376.28004

[18] F. Murat, H-convergence, Séminaire d'Analyse Fonctionnelle et Numérique, Université d'Alger, 1977.

[19] F. Murat, Compacité par compensation, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Vol. 5, 1978, pp. 489-507. | Numdam | MR 506997 | Zbl 0399.46022

[20] F. Murat and L. Tartar, Homogénéisation d'opérateurs monotones, Manuscript, 1981.

[21] D. Pascali and S. Sburlan, Nonlinear mappings of monotone type, Editura Academiei, Bucuresti, 1978. | MR 531036 | Zbl 0423.47021

[22] U.E. Raitum, On the G-Convergence of quasilinear elliptic operators with unbounded coefficients, Soviet Math. Dokl., 24, 1981, pp. 472-476. | MR 636853 | Zbl 0501.35033

[23] E. Sanchez-Palencia, Non homogeneous media and vibration theory, Lec. Notes Phys., 127, Springer-Verlag, Berlin, 1980. | Zbl 0432.70002

[24] S. Spagnolo, Sul limite delle soluzioni di problemi di Cauchy relativi all'equazione del calore, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Vol. 21, 1967, pp. 657-699. | Numdam | MR 225015 | Zbl 0153.42103

[25] S. Spagnolo, Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Vol. 22, 1968, pp. 577-597. | Numdam | MR 240443 | Zbl 0174.42101

[26] S. Spagnolo, Convergence in energy for elliptic operators, Proc. Third Symp. Numer. Solut. Partial Diff. Equat.(College Park, 1975), pp. 469-498, Academic Press, San Diego, 1976. | MR 477444 | Zbl 0347.65034

[27] L. Tartar, Cours Peccot, Collège de France, Paris, 1977.

[28] L. Tartar, Quelques remarques sur l'homogénéisation, Proceedings of the Japan-France seminar 1976 "Functional analysis and numerical analysis ", pp. 469-482, Japan Society for the Promotion of Science, 1978.

[29] L. Tartar, Compensated compactness and applications to partial differential equations, Nonlinear analysis & mechanics, Heriot-Watt symposium, Vol. IV, Res. Notes Math., Vol. 39, pp. 136-211, Pitman, London, 1979. | Zbl 0437.35004

[30] V.V. Zhikov, S.M. Kozlov, O.A. Oleinik and Kha T'En Ngoan, Averaging and G-convergence of differential operators, Russian Math. Surveys, Vol. 34, 1979, pp. 69- 147. | MR 562800 | Zbl 0445.35096